# SDR SWAA2022030378658

- Difficulty date: February 27, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N8305E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36683
- Aircraft time: 32,777 hours, 14,624 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Condition: Broken
- Location: Cockpit
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FIRE EXT HAS BROKEN HANDLE / [01] REMOVED AND REPLACED FIRE EXT PER SIP
